# SDR DLM88070508

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,680 hours, 37,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION AND DELAMINATION ON LOWER SURFACE, DENTS ON UPPER SURFACE OF LT INNER FLAP O/B VANE.  AEROMEXICO PERFORMED PERMANENT REPAIR FOR THE DAMAGED SKIN PORTION IAW MD-80 SRM 57-03 FIG 9A (DELTA AIRLINES SRM CHAPTER 57-03D FIG 9A)
